2071635 tn?1334550079
Kidney Problem?
I'm a 14 year old male. I weigh 130 pounds, and I'm 5'6" tall.

I've been experiencing cold, flushed out hands and feet. My pulse is usually between 90-110. My blood pressure randomly shoots up sometimes. I got a EKG, and my heart was healthy. In a head CT scan, it showed that I have a developmental venous anomaly in my right inferior frontal lobe. I'm getting a MRI done for further details. My TSH was 8.2, which is about double the maximum healthy range. My T4 is within healthy range. I'm going to get a 24 hour urinalysis to determine kidney function, though I've gotten a simple sample urine test done, which turned out to be normal... I've had iron-deficiency anemia for the past few months, and I'm on elemental iron 65 mg one per day. My iron and hemoglobin were in the normal range one month ago, and no signs of iron-overdose were there.
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

If the TSH is high and the thyroxine levels are normal it is indicative of subclinical hypothyroidism and it needs monitoring at regular intervals. Hypothyroidism can cause intolerance to cold. The cause for the iron deficiency anemia needs to be determined if its not nutritional. Ensure to have regular follow ups for the thyroid and anemia status.


Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2071635 tn?1334550079
Well, in a recent test, conducted only a two weeks after the first one, it showed that my MICROSOMAL TPOab WAS 53. It was supposed to be below 35. Surprisingly, my TSH had dropped from 8.2 to 2.39, which is within the normal range, that too in just two weeks. NORMETANEPHRINE  was just a bit high... it was 206, when it was supposed to be below 148. METANEPHRINE was normal.

My HEART RATE is usually between 80 and a 100, but I have these spikes, when it goes up to 135, and I feel lightheaded, dizzy, and start sweating, and later get cold hands and feet. After an hour or two, my HEART RATE stabilizes again.  This happens about ONCE in 10 DAYS.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hello and hope you are doing well.

Awareness of your heartbeat is termed as palpitation and it can be due to hyperthyroidism( overactive thyroid), arrhythmias (altered electrical system of the heart), certain medications, heart failure, anemia and low blood sugar. It can be aggravated by exercise, fever, excessive alcohol consumption, smoking and dehydration. Anxiety, fear or stress can cause palpitations. You should consult your primary care physician for therapy. He will examine you and may ask for blood tests and an EKG.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Kidney Disease & Disorders Community Resources